CSN Login
Members Online: 2

You are here

Calutide tablet has reduced my PSA level dramatically….

akhlak
Posts: 6
Joined: Mar 2017

Dear Sir,

I am 45 years old.

On February 2017, I checked my PSA level found 6.83 ng/ml and Gleason’s Grade 3+3=6/10 by biopsy test.

On April 2017, my doctor suggested me to take Hormone Therapy (3 Zoladex Injection). Already I have taken two injections. He also suggested me to take Calutide tablets 50mg per day without any surgery.

On June 17, 2017, again I have checked my PSA found 1.37 ng/ml.

And one month later, on July 20, 2017, I found my PSA Level 0.57 ng/ml.

Could you please give me your opinion or advice at my present situation?

 

Kind Regards,

M. A Zaman

 

VascodaGama's picture
VascodaGama
Posts: 2958
Joined: Nov 2010

M. A Zaman,

Please note that we are not doctors so that you should follow your doctor's advice. The comments provided by survivors in this forum refer to their experiences while dealing with their cancer issues or from researches they have done along the years as patients.

My opinion regarding your decreasing PSA is that it shows that your type of cancer responds well to the hormonal treatment. However, hormonal therapies (ADT) do not provide cure and are subjected to refractory in the future. You should get together with the PSA test a Testosterone test to verify the constant efficacy of the Zoladex. You should be in chemical castration levels of lower than 30 ng/dL (be careful about the units used at your lab).

Your protocol (Zoladex + Bicalutamide) is typical in ADT. These can provide control for many years and it can be administered intermittently. ADT drugs can also be replaced by similar ones when some show not to do the job efficiently. While in treatment, if at any time your PSA starts increasing while the testosterone is low (<30 ng/dL), this would mean that refractory has set in so that you should stop taking the antiandrogen Calutide tablets immediately. It would mean that the cancer has started to absorb the bicalutamide (Calutide) replacing it with the real stuff, the testosterone.

Can you explain why haven't you been recommended a therapy with intent at cure? You are young so that a radical may be worth to try. Did your doctor give you a clinical stage? What are the causes/symptoms that made you to get a biopsy?

Best wishes,

VG

Subscribe to Comments for "Calutide tablet has reduced my PSA level dramatically…."